# SDR FDEA200712115024

- Difficulty date: December 11, 2007
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND 1 CRACK ON FRAME STA 1741, STR 14, RT.  REPAIRED AREA IAW SRM 53-30-00 FIG 5 VOL I AND EA NR 8-5310-111521, 8-5330-111563.
